# SDR VQI2016F00009

- Difficulty date: February 19, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- Aircraft time: 758 hours, 314 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bottle
- Part number: FE240006
- Condition: Empty
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAD THE FOLLOWING REPORT DURING OVERNIGHT MAINTENANCE: FOUND R1 DOOR ASSIST BOTTLE AT 0 PSI.  R & R R1 DOOR ASSIST BOTTLE IAW AMM 52-11-14.  LEAK CHECK GOOD, OK FOR SERVICE.
